Alert archive / North Carolina / Beach Hazards Statements in 2022
Beach Hazards Statement 43, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 9, 2022, 8:32 PM EDT for 4 counties in North Carolina. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2022, 8:32 PM EDT (00:32 UTC)
- Expired
- Sep 10, 2022, 8:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
362
WHUS42 KMHX 100032
CFWMHX
Coastal Hazard Message
National Weather Service Newport/Morehead City NC
832 PM EDT Fri Sep 9 2022
NCZ195-199-101245-
/O.NEW.KMHX.BH.S.0043.220910T0032Z-220911T0000Z/
/O.CON.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
West Carteret-Coastal Onslow-
832 PM EDT Fri Sep 9 2022
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* WHAT...For the Coastal Flood Advisory, up to 2 feet of
inundation above ground level in low-lying areas near shorelines
and tidal waterways. For the Beach Hazards Statement, dangerous
rip currents.
* WHERE...West Carteret and Coastal Onslow Counties.
* WHEN...For the Coastal Flood Advisory, until 11 PM EDT this
evening. For the Beach Hazards Statement, through Saturday
evening.
* IMPACTS...Up to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding. Rip
currents can sweep even the best swimmers away from shore into
deeper water.
* ADDITIONAL DETAILS...The most likely time for strong rip
currents to occur is a couple hours either side of low tide,
which will occur around 2 PM Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
09/08 PM 5.3 -0.5 1.3 1 Minor
10/08 AM 4.5 -1.3 1.1 1 None
10/09 PM 4.7 -1.1 0.8 1 None
11/09 AM 4.4 -1.4 0.8 1 None
11/10 PM 4.4 -1.4 0.7 1 None
12/10 AM 4.3 -1.5 0.6 1 None
&&
$$
NCZ196-203>205-101245-
/O.NEW.KMHX.BH.S.0043.220910T0032Z-220911T0000Z/
/O.CON.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/
East Carteret-Northern Outer Banks-Ocracoke Island-
Hatteras Island-
832 PM EDT Fri Sep 9 2022
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
* WHAT...For the Coastal Flood Advisory, up to two feet of
inundation above ground level in low-lying areas near shorelines
and tidal waterways and minor ocean overwash. For the Beach
Hazards Statement, dangerous rip currents and large breaking
waves in the surf zone.
* WHERE...East Carteret County, and Northern Outer Banks,
Ocracoke Island and Hatteras Island.
* WHEN...For the Coastal Flood Advisory, until 11 PM EDT this
evening. For the Beach Hazards Statement, through Saturday
evening.
* IMPACTS...Up to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding.
Minor dune overwash could also inundate some ocean adjacent
roads and properties. Rip currents can sweep even the best
swimmers away from shore into deeper water. Dangerous shore
break can throw a swimmer or surfer head first into the bottom
causing neck and back injuries.
* ADDITIONAL DETAILS...The most likely time for strong rip
currents to occur is a couple hours either side of low tide,
which will occur around 2 PM Saturday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
09/08 PM 5.3 -0.5 1.3 1 Minor
10/08 AM 4.5 -1.3 1.1 1 None
10/09 PM 4.7 -1.1 0.8 1 None
11/09 AM 4.4 -1.4 0.8 1 None
11/10 PM 4.4 -1.4 0.7 1 None
12/10 AM 4.3 -1.5 0.6 1 None
Duck NC
MLLW Categories - Minor 5.5 ft, Moderate 6.0 ft, Major 6.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.3 ft, Major 2.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
09/07 PM 5.6 1.9 1.3 7 Minor
10/08 AM 4.6 0.9 0.6 6 None
10/08 PM 4.7 1.0 0.4 6 None
11/09 AM 4.5 0.8 0.3 5 None
11/09 PM 4.4 0.7 0.3 5 None
12/09 AM 4.5 0.8 0.3 5 None
&&
$$3 follow-up statements
740 WHUS42 KMHX 100158 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 958 PM EDT Fri Sep 9 2022 NCZ195-199-101400- /O.CAN.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/ /O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ West Carteret-Coastal Onslow- 958 PM EDT Fri Sep 9 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... ...COASTAL FLOOD ADVISORY IS CANCELLED... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:00 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-203>205-101400- /O.CAN.KMHX.CF.Y.0014.000000T0000Z-220910T0300Z/ /O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 958 PM EDT Fri Sep 9 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... ...COASTAL FLOOD ADVISORY IS CANCELLED... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches from Duck to Cape Lookout. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:00 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
423 WHUS42 KMHX 100814 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 414 AM EDT Sat Sep 10 2022 NCZ195-199-102300- /O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ West Carteret-Coastal Onslow- 414 AM EDT Sat Sep 10 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:00 PM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-203>205-102300- /O.CON.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 414 AM EDT Sat Sep 10 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches from Duck to Cape Lookout. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 2:00 PM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
727 WHUS42 KMHX 110010 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 810 PM EDT Sat Sep 10 2022 NCZ195-199-120000- /O.EXP.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ /O.NEW.KMHX.BH.S.0044.220911T0010Z-220912T0000Z/ West Carteret-Coastal Onslow- 810 PM EDT Sat Sep 10 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 3:00 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ Martin NCZ196-203>205-120000- /O.EXP.KMHX.BH.S.0043.000000T0000Z-220911T0000Z/ /O.NEW.KMHX.BH.S.0044.220911T0010Z-220912T0000Z/ East Carteret-Northern Outer Banks-Ocracoke Island- Hatteras Island- 810 PM EDT Sat Sep 10 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches from Duck to Cape Lookout. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 3:00 PM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ Martin
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 9, 7:34 PM EDT, 58 minutes earlier.
Area forecast discussion, Sep 9, 7:34 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
734 PM EDT Fri Sep 9 2022
.SYNOPSIS...
Unsettled weather returns this weekend into early next week as
moisture surges northward in advance of a slowly moving cold
front. The front is expected to move through by the middle of
next week with high pressure building in mid to late week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 725 PM Fri...No changes in the previous forecast. Surface
trough is holding offshore and extending into southern South
Carolina, well delineated on regional radar mosaics. Hi-res
guidance continues to suggest at least some modest increase in
shower activity after midnight as trough axis lifts towards the
Crystal Coast, with some locally heavy downpours possible as
PWATs continue to climb north of 2 inches.
Prev disc...Upper ridging continues along the eastern seaboard
while an upper low remains quasi-stationary over Louisiana
overnight which is advecting deep Gulf moisture into the
Southeast. At the sfc, high pressure continues to ridge into the
area from the north while slowly sliding eastward overnight as
Hurricane Earl rapidly lifts NE into the Northern Atlantic. The
combination of moisture advecting nwd to the area and a
convergence associated with a weak inverted trough pushing
onshore under the base of the high will bring increasing rain
chances after midnight. Southern areas will have the best chance
of receiving appreciable rainfall as high pressure remains
stronger across NE NC. Lows tonight will be in the mid 60s
inland to mid 70s along the coast.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
As of 400 PM Friday...Deep moisture continues to lift into the
area Saturday as the upper low across the deep South opens and
lifts northward in advance of a robust upper trough digging into
the Central Plains. Upper ridging continues along the eastern
seaboard while the sfc high continue to slide off the Delmarva
Peninsula. Showers expected across much of the area with
southern and western sections having the highest PoPs while NE
sections will continue to have some influence from the ridge
sliding offshore. PW values increase to around 2" by Saturday
and could see locally heavy precip with stronger storms. The
severe threat is minimal as instability and shear will be
limited. Clouds and precip will keep highs in the low to mid
80s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 325 AM Fri...Trends in the models are wetter for the
weekend as a warm front pushes northward into the area. The next
slow moving cold frontal system will move into the area early
next week, bringing with it the potential for a period of more
unsettled weather.
Saturday night through Sunday...Moisture should spread
northeast Saturday night and Sunday as the high moves off of
the coast with scattered showers/possible thunderstorms expected
area wide.
Sunday night into Wednesday...As a slow moving cold front moves
into the area, scattered to numerous showers/possible
thunderstorms are expected as deep moisture advection occurs in
response to the upper level trough moving closer. Lingering
showers will be possible on Wednesday depending on timing of the
cold frontal passage.
Thursday...Drier weather is expected as high pressure builds
into the area behind the front.
Temperatures through this period will remain right around
average with highs in the low to mid 80s, and lows in the 60s
to low 70s.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /through Saturday/...
As of 730 PM Fri...VFR conditions prevail across area terminals
this evening as weak high pressure remains in control, impinging
on a weak surface trough lingering about 20 miles offshore. VFR
conditions continue through most of the overnight hours, but as
surface trough slowly lifts north cigs are expected to drop to
MVFR from south to north. A few showers may accompany this
feature before sunrise with some heavy rainfall possible, with
highest confidence at OAJ.
Shower activity will continue to expand north through Friday
with MVFR conditions impacting all except terminals from PGV
north, as well as OBX terminals. Easterly winds may gust as high
as 15-20 kt.
LONG TERM /Saturday through Tuesday/...
As of 325 AM Fri...Scattered to numerous at times, showers and
possible thunderstorms will occur through the period and produce
occasional sub VFR conditions.
&&
.MARINE...
SHORT TERM /Through Saturday/...
As of 420 PM Friday...High pressure to the north with Hurricane
Earl lifting NE into the North Atlantic will continue to bring
rough conditions across the waters through the short term. NE
winds around 15-20 kt with high gusts this afternoon gradually
becoming ely and weakens some overnight as the high gradually
slides offshore. Long period swell will continue to bring
seas around 5-8 ft tonight but seas will slowly begin to subside
Saturday as Earl moves farther away from the area.
LONG TERM /Saturday night through Wednesday/...
As of 325 AM Fri...Though winds are expected to be 10-15 kt
through the period, hurricane swell will be slow to dissipate
with elevated seas AOA 6 ft expected into early next week,
especially north of Cape Lookout where they could persist into
Tue. E to SE flow Sat and Sunday will veer to the S and SW Mon
and Tue.
&&
.TIDES/COASTAL FLOODING...
As of 325 AM Fri...Long period swell from very distant
Hurricane Earl will continue to build across the waters, peaking
this weekend into early next week. This will lead to a few
coastal threats.
High rip current risk along the beaches continues today. The
elevated rip current threat will likely persist into early next
week. Strong shorebreak will also be a threat the next few
days, mainly north of Cape Lookout.
Persistent long period easterly swell, high astronomical tides,
and wave run up may lead to minor oceanside coastal flooding
during times of high tide this evening through at least Sat.
Areas more likely to be impacted will be north of Cape Hatteras.
In addition, locally minor ocean overwash is possible for
locations north of Cape Hatteras where dune structure is
vulnerable.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
Coastal Flood Advisory until 11 PM EDT this evening for NCZ195-
196-199-203>205.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for AMZ150-156.
Small Craft Advisory until 6 PM EDT Tuesday for AMZ152-154.
Small Craft Advisory until 6 AM EDT Sunday for AMZ158.
&&
SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...SK
LONG TERM...JME/CB
AVIATION...JME/MS
MARINE...JME/SK
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Sep 9, 5:24 AM EDT, 15 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 524 AM EDT Fri Sep 9 2022 NCZ029-044>047-079>081-090>092-094-193-194-198-100930- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 524 AM EDT Fri Sep 9 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-203>205-100930- East Carteret-Northern Outer Banks-Ocracoke Island-Hatteras Island- 524 AM EDT Fri Sep 9 2022 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-100930- West Carteret-Coastal Onslow- 524 AM EDT Fri Sep 9 2022 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 1:54 PM EDT | Areal Flood Advisory | MHX | Carteret | 2 hr |
| Sep 10, 4:30 PM EDT | Special Marine Warning | MHX | 45 min |
Nearby
Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.